# SDR CALA2024073102145

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 63,632 hours, 27,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5337260121095
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD TI-ANGLE CRACKED  ON HAECO LCQ NR 92 90110/32110 REMOVED AND REPLACED 1EA TI-ANGLE CA L/H FWD KEELBEEM IAW A320 E A 5331-0718 OPS 05 AND A320 SRM 51-42-11/001.
